Alert archive / California / Hazardous Seas Warnings in 2014

Hazardous Seas Warning 4, NWS Eureka, CA

March 6, 2014

NWS Eureka, CA issued this hazardous seas warning at Mar 6, 2014, 2:43 AM PST. It took effect at Mar 6, 2014, 8:00 AM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2014, 2:43 AM PST (10:43 UTC)
In effect from
Mar 6, 2014, 8:00 AM PST
Expired
Mar 6, 2014, 9:00 PM PST
In force
13 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WHUS76 KEKA 061043
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 AM PST THU MAR 6 2014

PZZ450-061845-
/O.EXT.KEKA.SC.Y.0020.000000T0000Z-140306T2000Z/
/O.NEW.KEKA.SE.W.0004.140306T1600Z-140306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
243 AM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL NOON PST TODAY. 

* WINDS...SW 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING. WINDS
  WILL EASE THIS AFTERNOON.

* SEAS...S 5 FT AT 8 SECONDS...AND W BUILDING TO 18 FT AT 14
  SECONDS. WAVES WILL SUBSIDE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-061845-
/O.EXT.KEKA.SC.Y.0020.000000T0000Z-140306T2000Z/
/O.NEW.KEKA.SE.W.0004.140306T1600Z-140307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
243 AM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 AM THIS MORNING TO
9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
NOON PST TODAY. 

* WINDS...SW 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS MORNING.
  WINDS WILL EASE THIS AFTERNOON. 

* SEAS...W BUILDING TO 22 FT AT 12 SECONDS. WAVES WILL SUBSIDE
  THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-061845-
/O.EXT.KEKA.SC.Y.0020.000000T0000Z-140306T1600Z/
/O.NEW.KEKA.SE.W.0004.140306T1600Z-140306T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
243 AM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS
MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 8 AM PST THIS MORNING. 

* SEAS...W BUILDING TO 18 FT AT 13 SECONDS. WAVES WILL SUBSIDE
  THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-061845-
/O.EXT.KEKA.SC.Y.0020.000000T0000Z-140306T1600Z/
/O.NEW.KEKA.SE.W.0004.140306T1600Z-140307T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 AM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS
MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 AM THIS MORNING TO
9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
8 AM PST THIS MORNING. 

* WINDS...W 10 TO 20 KT WITH GUSTS TO 25 KT EARLY THIS MORNING.
  WINDS WILL EASE LATE THIS MORNING INTO THIS AFTERNOON.

* SEAS...SW 4 FT AT 8 SECONDS...AND W BUILDING TO 19 FT AT 14
  SECONDS. WAVES WILL SUBSIDE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
008 
WHUS76 KEKA 061556
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
756 AM PST THU MAR 6 2014

PZZ455-062300-
/O.EXP.KEKA.SC.Y.0020.000000T0000Z-140306T1600Z/
/O.CON.KEKA.SE.W.0004.140306T1600Z-140306T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
756 AM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON.

* SEAS...W BUILDING TO 18 FT AT 13 SECONDS TODAY. WAVES
  WILL SUBSIDE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-070000-
/O.EXP.KEKA.SC.Y.0020.000000T0000Z-140306T1600Z/
/O.CON.KEKA.SE.W.0004.140306T1600Z-140307T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
756 AM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* SEAS...W BUILDING TO 19 FT AT 14 SECONDS TODAY. WAVES WILL
  SUBSIDE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-062300-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-140306T2000Z/
/O.CON.KEKA.SE.W.0004.140306T1600Z-140306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
756 AM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON
PST TODAY. 

* WINDS...SW 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING. WINDS 
  WILL EASE THIS AFTERNOON. 

* SEAS...S 5 FT AT 8 SECONDS...AND W BUILDING TO 18 FT AT 14 
  SECONDS TODAY. WAVES WILL SUBSIDE THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-070000-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-140306T2000Z/
/O.CON.KEKA.SE.W.0004.140306T1600Z-140307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
756 AM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST
TODAY. 

* WINDS...SW 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS MORNING. 
  WINDS WILL EASE THIS AFTERNOON. 

* SEAS...W BUILDING TO 22 FT AT 12 SECONDS TODAY. WAVES WILL SUBSIDE 
  THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
917 
WHUS76 KEKA 062002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1202 PM PST THU MAR 6 2014

PZZ450-062300-
/O.EXP.KEKA.SC.Y.0020.000000T0000Z-140306T2000Z/
/O.CON.KEKA.SE.W.0004.000000T0000Z-140306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1202 PM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 


* SEAS...W 15 TO 18 FT AT 13 SECONDS TODAY. WAVES WILL SUBSIDE
  THIS EVENING AND OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-070415-
/O.EXP.KEKA.SC.Y.0020.000000T0000Z-140306T2000Z/
/O.CON.KEKA.SE.W.0004.000000T0000Z-140307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1202 PM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. 


* SEAS...W 17 TO 21 FT AT 13 SECONDS TODAY. WAVES WILL SUBSIDE
  THIS EVENING AND OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-062300-
/O.CON.KEKA.SE.W.0004.000000T0000Z-140306T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1202 PM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* SEAS...W 13 TO 18 FT AT 13 SECONDS TODAY. WAVES WILL SUBSIDE
  THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-070415-
/O.CON.KEKA.SE.W.0004.000000T0000Z-140307T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1202 PM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* SEAS...W 14 TO 19 FT AT 13 SECONDS TODAY. WAVES WILL SUBSIDE
  THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
691 
WHUS76 KEKA 062225
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PST THU MAR 6 2014

PZZ450-455-070500-
/O.EXT.KEKA.SE.W.0004.000000T0000Z-140307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
225 PM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* SEAS...W 14 TO 18 FT AT 13 SECONDS INTO THIS EVENING. WAVES WILL
  SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-475-070500-
/O.CON.KEKA.SE.W.0004.000000T0000Z-140307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 PM PST THU MAR 6 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* SEAS...W 15 TO 19 FT AT 13 SECONDS INTO THIS EVENING. WAVES WILL
  SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
179 
WHUS76 KEKA 070455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PST THU MAR 6 2014

PZZ450-455-470-475-071100-
/O.EXP.KEKA.SE.W.0004.000000T0000Z-140307T0500Z/
/O.NEW.KEKA.SC.Y.0021.140307T0500Z-140307T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM FRIDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM FRIDAY. THE HAZARDOUS
SEAS WARNING WILL EXPIRE AT 9 PM THIS EVENING.

* SEAS...W 12 TO 15 FT AT 13 SECONDS...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 5, 5:11 PM PST, 9 hours 32 minutes earlier.

Area forecast discussion, Mar 5, 5:11 PM PST, 9 hours 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
511 PM PST WED MAR 5 2014

.SYNOPSIS...A COLD FRONT WILL BRING RAIN AND GUSTY WINDS THIS
EVENING THEN SHOWERS LATER TONIGHT AND THURSDAY BEFORE DRY
WEATHER RETURNS FRI. THE BREAK WILL BE BRIEF AS ANOTHER STORM
SYSTEM WILL IMPACT THE REGION THIS WEEKEND.

&&

.SHORT TERM (THROUGH FRIDAY)...A STRONG COLD FRONT IS APPROACHING
THE COAST THIS AFTERNOON. THIS IS BRINGING GUSTY WINDS TO THE COAST
AND OVER INTERIOR AREAS...MAINLY NORTH OF CAPE MENDOCINO. THIS IS
ALSO PRODUCING SHOWERS. GUSTS HAVE REACHED AS HIGH AS 55 MPH OVER THE
HIGHER ELEVATIONS. STRONG WINDS ALOFT ARE MOVING THE SHOWERS ALONG
QUITE QUICKLY...STORM MOTION IS AROUND 45KT. WITH 50 TO 60 KT AT
925 MB THE MAIN QUESTION IS HOW MUCH THESE WILL MIX TO THE SURFACE
WITH THE FRONT. SOME GUSTS TO 45 MPH ARE STILL POSSIBLE AT THE
COAST. THE WINDS LOOK TO PEAK AROUND 00Z OR 4PM AS THE FRONT MOVES
THROUGH.

IMMEDIATELY BEHIND THE FRONT THERE LOOKS TO BE SOME
CLEARING...ALTHOUGH IT IS DIFFICULT TO SAY HOW MUCH WILL MAKE IT TO
THE COAST. INLAND AREAS WILL LIKELY STAY CLOUDY.

TONIGHT...EXPECT SHOWERS WILL DIMINISH FAIRLY QUICKLY ONCE THE FRONT
PASSES. LATER TONIGHT SHOWERS WILL INTENSIFY AGAIN AS THE UPPER
LEVEL TROUGH AXIS SWINGS THROUGH. THESE SHOWERS WILL BE FAIRLY
NUMEROUS LATE TONIGHT INTO THURSDAY MORNING. SNOW LEVELS WILL FALL
BEHIND THE FRONT. CURRENT MODELS ARE INDICATING THEY WILL ONLY FALL
TO AROUND 4800 FEET. THESE MAY BE LOCALLY LOWER IN SOME OF THE
HEAVIER SHOWERS. SOME SMALL HAIL IS POSSIBLE...ALTHOUGH 500MB TEMPS
ONLY DROP TO AROUND -27C. THE BEST CHANCE WILL BE IN DEL NORTE
COUNTY...BUT DON'T EXPECT THERE WILL BE LARGE AMOUNTS OF HAIL. THERE
MAY BE A FEW LIGHTNING STRIKES AS WELL IN HUMBOLDT AND DEL NORTE
COUNTY AS THE TROUGH AXIS MOVES THROUGH...SO HAVE ADDED THESE TO THE
FORECAST.

THURSDAY NIGHT SHOWERS MAY LINGER IN THE EVENING AND TAPER OFF
AFTER MIDNIGHT. FRIDAY HIGH PRESSURE BUILDS INTO THE AREA AND
SHOULD BRING DRY CONDITIONS AND A FAIRLY WARM DAY. MKK

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...HIGH PRESSURE OVER
THE AREA ON FRIDAY WILL START TO PUSH OFF TO THE EAST AS THE NEXT
SYSTEM MOVES INTO THE AREA. MODELS CONTINUE TO STRUGGLE WITH THE
TIMING ON THIS NEXT SYSTEM. THE GFS MODEL TREND TOOL IS NOW SHOWING
IT SPEEDING UP OR SLOWING DOWN. CURRENT GFS SHOWS PRECIP
STARTING SATURDAY AFTERNOON/EVENING AND SPREADING SOUTH OVERNIGHT.
THIS IS FAIRLY SIMILAR TO PREVIOUS RUNS. THE MAIN CHANGE HAS BEEN TO
STALL THE SYSTEM OUT OVER US ON SUNDAY AND KEEP THE RAIN GOING FOR
MUCH OF THE DAY. THE ECMWF WAS HINTING AT THIS YESTERDAY.

MONDAY THE ECMWF CONTINUES TO DIG THE TROUGH DEEPER...WHILE THE GFS
BUILDS THE RIDGE BACK IN MORE QUICKLY. BOTH MODELS HAVE BEEN FAIRLY
CONSISTENT. KEPT SOME POPS IN PLACE TO ACCOUNT FOR THE ECMWF
SOLUTION. TUESDAY MODELS ARE IN DECENT AGREEMENT ON A RIDGE BUILDING
BACK OVER THE AREA. WEDNESDAY THE ECMWF TRIES TO BRING IN ANOTHER
SYSTEM...ALTHOUGH IT LOOKS LIKE MOST OF THE PRECIP WILL BE NORTH OF
THE AREA. THE GFS LOOKS TO BRING THIS SYSTEM IN A DAY LATER. SO THIS
WILL NEED TO BE MONITORED. MKK

&&

.AVIATION...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
POSSIBLE INTO THE EVENING HOURS ACROSS ALL OF NORTHWEST CALIFORNIA
AS A COLD FRONT SLIDES THROUGH THE AREA. WINDS ALONG THE COAST AND
IN THE HIGHER ELEVATIONS WILL BE VERY GUSTY INTO THE EVENING WITH
SOME GUSTS OVER 40 KT EXPECTED. WIND SHEAR WILL ALSO BE A CONCERN
THROUGH THE EVENING AT THE LOWER ELEVATION TERMINALS...ESPECIALLY IN
EAST-WEST ORIENTED VALLEYS...WITH 925 MB WINDS BETWEEN 40 AND 60 KT
NORTH OF CAPE MENDOCINO. VISIBILITIES AND CEILINGS WILL BE LOWER
DURING HEAVY SHOWERS AND ALONG THE IMMEDIATE FRONTAL PASSAGE THIS
EVENING. ACROSS THE INTERIOR SOME TRAPPED LOW CLOUDS ARE RESULTING
IN MVFR CONDITIONS AND THESE CEILINGS MAY FALL OVERNIGHT. NEAR THE
COAST CONDITIONS MAY IMPROVE FOR A FEW HOURS OVERNIGHT. ADDITIONAL
SHOWERS AND STORMS ARE LIKELY ON THURSDAY AS ANOTHER UPPER LEVEL
SYSTEM MOVES THROUGH THE AREA BRINGING PERIODS OF LOWER CEILINGS AND
VISIBILITIES ONCE AGAIN IN THE HEAVY SHOWERS. RPA

&&

.MARINE...A COLD FRONT CONTINUES TO MOVE THROUGH THE WATERS THIS
AFTERNOON AND WILL MOVE EAST OF THE WATERS THIS EVENING. THIS WILL
ALLOW GALE FORCE SOUTHERLY WINDS TO DIMINISH AND SHORT PERIOD SEAS
TO SUBSIDE OVERNIGHT. A LARGE 14 SECOND SWELL WILL BUILD INTO THE
WATERS OVERNIGHT ORIGINATING FROM STORM SYSTEMS OVER THE EASTERN
PACIFIC. SEAS WILL LIKELY PEAK ON THURSDAY AT 14 TO 16 FEET
RESULTING IN BREAKERS ON NORTHWEST CALIFORNIA BEACHES AROUND 15 TO
19 FEET. HIGH SURF ADVISORIES START AT 22 FEET...NO SURF ADVISORIES
ARE EXPECTED AT THIS TIME. HOWEVER AS THE GALES FALL THIS EVENING IN
THE NORTHERN WATERS...SMALL CRAFT ADVISORIES WILL NEED TO BE ISSUED
FOR THE LARGE SWELL.

THE SWELL WILL SUBSIDE ON FRIDAY AS A RIDGE OF HIGH PRESSURE BUILDS
OVER THE WEST COAST. SEAS AND WINDS WILL BE MUCH LOWER FRIDAY INTO
EARLY SATURDAY LIKELY ALLOWING THE SMALL CRAFT CONDITIONS TO END.
ANOTHER MODERATELY STRONG FRONT WILL MOVE TOWARD THE WATER LATER
SATURDAY INTO SUNDAY BRINGING ANOTHER ROUND OF MODERATE TO STRONG
SOUTHERLY WINDS AND SMALL CRAFT ADVISORIES FOR THE WATERS. THE MORE
RECENT MODELS HAVE SLOWED DOWN THE FRONT AND NOW BRING IT THROUGH
THE AREA SUNDAY AFTERNOON/EVENING. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 10 PM PST THIS EVENING CAZ001-003.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY
     UNTIL 10 AM PST FRIDAY PZZ455-475.

     GALE WARNING UNTIL 10 PM PST THIS EVENING PZZ450-470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 5, 10:34 PM PST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
1034 PM PST WED MAR 5 2014

CAZ001-003-070645-
REDWOOD COAST-NORTH COAST INTERIOR-
1034 PM PST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON THURSDAY...GENERALLY
NORTH OF KLAMATH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-004-076-070645-
MENDOCINO COAST-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
1034 PM PST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

Nearby

Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.